# SDR RRXA97132

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plating
- Condition: Corrosion
- Location: Ws 32
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION ON UPPER LEADING EDGE OF LEFT WING, AT XFS=32.75.  *S/D*  ATTACHED SCREW HOLES CORRODED BEYOND LIMITS, MATERIAL REMOVED WAS .001 TO .130.  FABRICATED AND INSTALLED REPAIR IAW DC-8 SRM 57-2-1 FIGURE 37.
